I've been on depo for three months now and I started having brown discharge and now it's just red blood I'm not sure if it's a my period I'm not sure I called planned parenthood and asked can I get the shot early to stop it because I've been cramping really bad but she said I have to wait until the day it says to get it
It's just bleeding caused by the fake hormone in the Depo Provera. Your body is trying to adjust to it.
It's normal to get some irregular bleeding until you've had 2 or 3 shots.
In the same way, you can get this if you stop using Depo. It can take some time to get back to normal.
Most women find that their periods stop altogether after a few shots, until they come off Depo.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2014 • 1 answer
Posted 21 Jan 2015 • 1 answer
Posted 10 Oct 2016 • 2 answers
Posted 24 Nov 2016 • 1 answer
Posted 4 Nov 2017 • 1 answer